HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.3 (1990) >

Title :On the rationality of the invariant field under the action of SL(3,C) with signature (2,1)
Authors :Maeda, Takashi
Authors alternative :前田, 高士
Issue Date :31-Jan-1991
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16067
Citation :Ryukyu mathematical journal Vol.3 p.7 -23
Appears in Collections:Vol.3 (1990)

Files in This Item:

File Description SizeFormat
Vol3p007.pdf3411KbAdobe PDFView/Open